MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD FIBERSTITCH IMPLANT, CURVED WITH TWO POLYESTER IMPLANTS AND 2-0 FIBERWIRE® SUTU; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

T.A.G. MEDICAL PRODUCTS CORPORATION LTD FIBERSTITCH IMPLANT, CURVED WITH TWO POLYESTER IMPLANTS AND 2-0 FIBERWIRE® SUTU; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number AR-4570
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the surgical procedure, there was 1 area in the posterior aspect where this anchor failed and per the surgical report, "led to some additional meniscus tearing in this region." the metal tip of this anthrex fiberstitch device broke completely and had to be retrieved from inside the patient's knee.The needle tip was easily visualized and removed without incident.The report states, "out of an abundance of caution at the end of the case x-rays were performed.No metallic foreign body was identified.".

Brand Name
FIBERSTITCH IMPLANT, CURVED WITH TWO POLYESTER IMPLANTS AND 2-0 FIBERWIRE® SUTU
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
13252 woodland park rd
herndon VA 20171
MDR Report Key18181475
Report Number18181475
Device Sequence Number7626049
Product Code MBI
UDI-Device Identifier10818674021798
UDI-Public(01)10818674021798
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2023
Report Date (Section F) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-4570
Device Catalogue Number171000AR
Device Lot Number22K101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight63 KG
Patient RaceWhite
Date Report Sent to FDA11/13/2023